CHARLES TAYLOR, M.D.; KATHY CORRIGAN, M.D.; SUSAN STEEN, M.D.; CHARLES CRAIG, M.D.
To the editor: We report a case that sheds further light on the anicteric hepatitis induced by intravenous high-dose oxacillin therapy, reviewed by Onorato and Axelrod in the October 1978 issue (1).
A 24-year-old man was hospitalized due to a 2-week history of severe pain in the left sacral area, associated with fever to 39.5 °C and shaking chills. He reported a recent laceration of the left foot that healed slowly, with erythema and exudate. There was no past history of hepatitis, jaundice, intravenous drug use, allergies, blood transfusions, exposure to hepatotoxins, or significant alcohol consumption. Physical examination showed temperature
Learn more about subscription options.
Register Now for a free account.
TAYLOR C, CORRIGAN K, STEEN S, CRAIG C. Oxacillin and Hepatitis. Ann Intern Med. 1979;90:857–858. doi: 10.7326/0003-4819-90-5-857
Download citation file:
Published: Ann Intern Med. 1979;90(5):857-858.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only